# SDR CALA2025060305200

- Difficulty date: May 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 130,546 hours, 20,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hose
- Part number: 720129101
- Condition: Collapsed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR SLIDE INFLATION HOSE IS COLLAPSED APPROX 4 FOOT SECTION AS VIEWED FROM PANEL 198CR ADDING PARTS DISARMED AND INSTALLED SAFETY PIN FOR THE RIGHT-HAND OVERWING DOOR INFLATION CYLINDER PER AMM 25-65-00-042-001 REACTIVATED RIGHT HAND OVERWING DOOR SLIDE PER TASK 25-65-00-442-010. RIGH HAND INFLATION CYLINDER SAFETY PIN HAS BEEN REMOVED. REMOVED AND REPLACED RIGHT HAND OVERWING DOOR SLIDE INFLATION HOSE PER AMM 25-65-02.  INSPECTED THE REACTIVATED RIGHT HAND OVERWING DOOR SLIDE PER TASK 25-65-00-442-010.
